Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A simple set which is not effectively simple


Author: Gerald E. Sacks
Journal: Proc. Amer. Math. Soc. 15 (1964), 51-55
MSC: Primary 02.70
MathSciNet review: 0156780
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0156780-4
PII: S 0002-9939(1964)0156780-4
Article copyright: © Copyright 1964 American Mathematical Society